MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VORTX DIAMOND - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION VORTX DIAMOND - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 82875
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil protruded the catheter's tip during removal.A 5mm/5.5 mm vortx diamond was selected for use.During procedure, it was noted that the coil got stuck in the distal part of the catheter.When catheter and coil were removed, the coil protruded from the catheter's tip.The procedure was completed with a different device.There were no patient complications reported.

Brand Name
VORTX DIAMOND - 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11834876
Report Number2134265-2021-06003
Device Sequence Number19937013
Product Code KRD
UDI-Device Identifier08714729324898
UDI-Public08714729324898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Model Number82875
Device Catalogue Number82875
Device Lot Number0022179187
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1